# SDR AALA201508249011

- Difficulty date: August 20, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 66,579 hours, 23,735 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, R
- Precautionary procedure: A

## Discrepancy

FLIGHT 743 EN-ROUTE, NR 2 ENG VIBRATION PEGGED AT 5.0, LIMIT GAUGE, CLIMBING THRU FL 280 WITH ENG ANTI-ICE ON IN PRECIPT, SULFUR SMELL.  ALSO, COMPRESSOR STALL WITH EGT EXCEEDANCE 826 MAX FOR 3 MIN, DURING COMPRESSOR STALLS.  EMER DECLARED, FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED FIM TASK 71-05-00-815-808-ROO, & FIM TASK 71-06-00-815-812-ROO.  FOUND ALL PARAMETERS WITHIN LIMITS.  ACFT OK FOR SERVICE.
